MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030416
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, on (b)(6) 2017, intra-operatively, the device was unable to fire.Patient status : unknown.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, per additional information received intra-operatively in lobectomy(laparoscopic procedure) , the device was unable to fire.Re- stapling was done in order to complete the case.No patient injury.Patient status : stable.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key6875244
Report Number2647580-2017-06692
Device Sequence Number10883422
Product Code GDW
UDI-Device Identifier20884523002949
UDI-Public20884523002949
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number030416
Device Catalogue Number030416
Device Lot NumberP7A0885MX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1